# SDR CALA2024070101930

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 90,427 hours, 36,245 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Anti-Ice Valve
- Part number: 748A000008
- Part serial: 01274
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 790,398 hours, 736,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE THE LT PACK ANTI-ICE VALVE IAW AMM 21-61-41 PB.401 DUE TO PACK OUTPUT TEMP INDICATION ALWAYS SHOWING BELOW FREEZING.ALSO PURGE THE REMOVED SENSE LINES USING COMPRESSED AIR TO REMOVE POSSIBLE DEBRIS OR BLOCKAGE.  REMOVED AND REPLACED LH PAC ANTI-ICE VALVE REF AMM PURGED THE REMOVED SENSE LINES USING COMPRESSED AIR 21-61-41-400-001-A.  ACCOMPLISHED PACK OPS TEST IAW AMM 21-61-00-710-001-A OVHT CONDITIONS ENCOUNTERED. WITH NO FAULTS NOTED.LEAK CHECKS ALSO GOOD.WAS ABLE TO CONTROL CABIN TEMPS UP AND DOWN WITH PACK OUT TEMPS FOR BOTH SIDES MATCH ING.ALSO NOTED THAT COMP DISCHARGE TEMPS STAYED BELOW 190C WITH VALVE, PACK TEM  OFF 31-2161-9-9001 1274 ON 31-2161-9-9001 3110.
